# SDR V0XD20140821161

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,753 hours, 16,810 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fastener
- Part number: HST10AG53
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR AFT CTR LATCH PIN BRACKET LOOSE.  R & R LOOSE FASTENERS IAW SRM 51-42-13 & 54-42-21.  SEE WORK ORDER 80242 WC 8047.
